Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Ran in the morning, feeling chill and sick in stomach. Feeling dizzy and shaky. Eyes are black. Treatment?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1834 Questions
My husband ran this morning and through out the day he became more and more sick, he has the chills, sick to his stomach, he dizzy as time goes on he he get the chills and then he gets hot, he gets shakey, he is so figtiged their is always a blank look in his eyes. He has a lot more symtoms. They wanted him to go to the ER. We did not go so I am writing you. Hopefully to get soom answers. XXXXXXX seems to be OK right now, it comes and goes. I can tell when he is sick his eyes are all black and sucken in.
Posted Fri, 20 Sep 2013 in General Health
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
He might have exhauseted due to running

Detailed Answer:
I saw his pics.
In the second pic,he is excessively sweating due to running.
The same thing might have happened today.

Due to loss of electrolytes and blood glucose, there will symptoms that you have mentioned.
Please give him rest.
I ask my patients to take Glucose, Electrolyte powder solution (e.g, gatorade) with similar complaints.

Some may require Rabeprazole tablet for stomach pain.
As he is 56, it is also worthwhile to consult your physician and get some routine tests done.

If you have any queries, I will clarify further
Wish him speedy recovery
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor